# SDR EISA99071

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- Engine: Pwa JT8D7B
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Exit Case
- Part number: 589470
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD, FOUND NR 3 ENGINE FAN EXIT CASE CRACKED AROUND STATOR ON LEFT SIDE AT 9 O'CLOCK POSITION JUST ABOVE CASE LINE.  REMOVED AND REPLACED FAN EXIT CASE PER 727 OVERHAUL MANUAL 72-00-34.  (M)
